# SDR DU4R20070123

- Difficulty date: May 29, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 71,761 hours, 37,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE BS 310 BETWEEN S-8L AND S-9L.  REPAIRED BY REMOVING SHEAR TIE, CUT OUT STRIKE AREA, HFEC CUT OUT IAW B757 NTM PT6 51-00-01, 51-00-19 NO RELEVANT INDICATIONS NOTED.  TRIMMED OUT AN EXTRA .040” MATERIAL.  FABRICATED AND INSTALLED SHEAR TIE 10.0 BY 2.25 FROM 7075-T6 .050 AND SKIN REPAIR 11.5 BY 13.5 FROM 2024-T3 .063 IAW B757 SRM 53-00-01 FIG 201.
